# SDR DL72S960081

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SETUP TO INSPECT THE ATTACH BRACKET FOR THE NR 2 LEADING  EDGE FLAP ACTUATOR FOR CONDITION.  FOUND ATTACH BRACKET CRACKED AND REPAIRED PER MM 27-81-22.
